MAUDE Adverse Event Report: MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT

MEDCAD ACCUSHAPE; PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Model Number MC-SPK30
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant reported that there was visible cerebral swelling preventing the implant from fitting the patient.Complainant reported that the cerebral swelling was too pronounced to complete the surgery.
 
Event or Problem Description
Patient-specific peek cranial implant could not be implanted due to fit issue.Fit issue was caused by noticeable cerebral/soft tissue swelling.

Brand Name
ACCUSHAPE
Common Device Name
PEEK PATIENT SPECIFIC CRANIAL IMPLANT
Manufacturer (Section D)
MEDCAD
501 s second ave
suite a1000
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 s second ave
suite a-1000
dallas TX 75226
Manufacturer Contact
madeline bowie
501 s second ave
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key18566683
Report Number3009196021-2024-00001
Device Sequence Number20547597
Product Code GXN
UDI-Device Identifier00810007630113
UDI-Public(01)00810007630113(10)239175KIN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMC-SPK30
Device Catalogue NumberMC-SPK30
Device Lot Number239175 KIN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Initial Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale